Alert archive / California / Wind Advisories in 2010
Wind Advisory 39, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Oct 28, 2010, 10:48 AM PDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2010, 10:48 AM PDT (17:48 UTC)
- Expired
- Oct 30, 2010, 2:00 AM PDT
- In force
- 39 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
072 WWUS76 KHNX 281748 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1048 AM PDT THU OCT 28 2010 ...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE GRAPEVINE AREA AND SOUTH END OF THE SAN JOAQUIN VALLEY... .AN APPROACHING PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY WINDS TO THE TEHACHAPI MOUNTAINS AND SOUTH END OF THE SAN JOAQUIN VALLEY. CAZ092-095-290300- /O.NEW.KHNX.WI.Y.0039.101028T1748Z-101030T0900Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS- 1048 AM PDT THU OCT 28 2010 ...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE GRAPEVINE AND FAR SOUTH END OF THE SAN JOAQUIN VALLEY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY FOR THE GRAPEVINE AND THE FAR SOUTH END OF THE SAN JOAQUIN VALLEY...WHICH IS IN EFFECT UNTIL 2 AM PDT SATURDAY. * WINDS: SOUTH WINDS WILL GUST 40 TO 50 MPH ALONG THE GRAPEVINE AND 35 TO 40 MPH NEAR AND SOUTH OF BAKERSFIELD. * TIMING: GUSTY WINDS WILL CONTINUE THIS AFTERNOON. WINDS MAY DIMINISH A BIT THIS EVENING BUT STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP AGAIN OVERNIGHT AND CONTINUE FRIDAY AS A STORM SYSTEM APPROACHES THE CENTRAL COAST. * LOCATIONS INCLUDE: INTERSTATE 5 THROUGH THE GRAPEVINE AND THE FAR SOUTH END OF THE SAN JOAQUIN VALLEY. * IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST ALSO IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. $$ CB/MV WEATHER.GOV/HANFORD
6 follow-up statements
866 WWUS76 KHNX 290300 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 800 PM PDT THU OCT 28 2010 ...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE GRAPEVINE AREA AND SOUTH END OF THE SAN JOAQUIN VALLEY... .AN APPROACHING PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY WINDS TO THE TEHACHAPI MOUNTAINS AND SOUTH END OF THE SAN JOAQUIN VALLEY. CAZ092-095-291100- /O.CON.KHNX.WI.Y.0039.000000T0000Z-101030T0900Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS- 800 PM PDT THU OCT 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE GRAPEVINE AND FAR SOUTH END OF THE SAN JOAQUIN VALLEY... A WIND ADVISORY FOR THE GRAPEVINE AND THE FAR SOUTH END OF THE SAN JOAQUIN VALLEY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. * WINDS: SOUTH WINDS WILL GUST 40 TO 50 MPH ALONG THE GRAPEVINE AND 35 TO 40 MPH NEAR AND SOUTH OF BAKERSFIELD. * TIMING: THOUGH WINDS MAY DIMINISH A BIT THIS EVENING...STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP AGAIN OVERNIGHT AND CONTINUE FRIDAY AS A STORM SYSTEM APPROACHES THE CENTRAL COAST. * LOCATIONS INCLUDE: INTERSTATE 5 THROUGH THE GRAPEVINE AND THE FAR SOUTH END OF THE SAN JOAQUIN VALLEY. * IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT AT TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST ALSO IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE... FOR FURTHER INFORMATION. $$ DCH WEATHER.GOV/HANFORD
070 WWUS76 KHNX 290310 CCA NPWHNX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HANFORD CA 807 PM PDT THU OCT 28 2010 ...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE GRAPEVINE AREA AND SOUTH END OF THE SAN JOAQUIN VALLEY... .AN APPROACHING PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY WINDS TO THE TEHACHAPI MOUNTAINS AND SOUTH END OF THE SAN JOAQUIN VALLEY. CAZ092-095-291115- /O.COR.KHNX.WI.Y.0039.000000T0000Z-101030T0900Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS- 807 PM PDT THU OCT 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE GRAPEVINE AND FAR SOUTH END OF THE SAN JOAQUIN VALLEY... A WIND ADVISORY FOR THE GRAPEVINE AND THE FAR SOUTH END OF THE SAN JOAQUIN VALLEY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. * WINDS: SOUTH WINDS WILL GUST 40 TO 50 MPH ALONG THE GRAPEVINE AND 35 TO 40 MPH NEAR AND SOUTH OF BAKERSFIELD. * TIMING: WINDS MAY DIMINISH A BIT THIS EVENING...BUT STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP AGAIN OVERNIGHT AND CONTINUE FRIDAY AS A STORM SYSTEM APPROACHES THE CENTRAL COAST. * LOCATIONS INCLUDE: INTERSTATE 5 THROUGH THE GRAPEVINE AND THE FAR SOUTH END OF THE SAN JOAQUIN VALLEY. * IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT AT TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST ALSO IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE... FOR FURTHER INFORMATION. $$ DCH WEATHER.GOV/HANFORD
096 WWUS76 KHNX 291103 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 403 AM PDT FRI OCT 29 2010 ...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE GRAPEVINE AREA AND EXTREME SOUTH END OF THE SAN JOAQUIN VALLEY... .AN APPROACHING PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY WINDS TO THE TEHACHAPI MOUNTAINS AND SOUTH END OF THE SAN JOAQUIN VALLEY. CAZ092-095-291915- /O.CON.KHNX.WI.Y.0039.000000T0000Z-101030T0900Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS- 403 AM PDT FRI OCT 29 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE VALLEY FACING SIDE OF THE GRAPEVINE... A WIND ADVISORY FOR THE GRAPEVINE REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. * WINDS: SOUTH WINDS WILL GUST TO 40 TO 50 MPH ALONG THE NORTH SLOPE OF THE GRAPEVINE...AND 35 TO 40 MPH NEAR AND SOUTH OF BAKERSFIELD. * TIMING: WINDS MAY DIMINISH A BIT EARLY THIS MORNING...BUT GUSTY SOUTH WINDS ARE EXPECTED TO INCREASE AGAIN DURING THE DAY AS A STORM SYSTEM APPROACHES THE CENTRAL COAST. * IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT AT TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. PATCHES OF BLOWING DUST ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE... FOR FURTHER INFORMATION. $$ BINGHAM WEATHER.GOV/HANFORD
735 WWUS76 KHNX 291917 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1217 PM PDT FRI OCT 29 2010 ...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE GRAPEVINE AREA AND EXTREME SOUTH END OF THE SAN JOAQUIN VALLEY... .AN APPROACHING PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY WINDS TO THE TEHACHAPI MOUNTAINS AND SOUTH END OF THE SAN JOAQUIN VALLEY. CAZ092-095-300300- /O.CON.KHNX.WI.Y.0039.000000T0000Z-101030T0900Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS- 1217 PM PDT FRI OCT 29 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE GRAPEVINE... A WIND ADVISORY FOR THE GRAPEVINE REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. * WINDS: SOUTH WINDS WILL GUST TO 40 TO 50 MPH ALONG THE NORTH SLOPE OF THE GRAPEVINE...AND 35 TO 40 MPH IN THE SAN JOAQUIN VALLEY NEAR AND SOUTH OF BAKERSFIELD. * TIMING: GUSTY SOUTH WINDS ARE EXPECTED TO INCREASE THIS AFTERNOON AND REMAIN GUSTY THROUGH THE EVENING AS A STORM SYSTEM APPROACHES THE CENTRAL COAST. * IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT AT TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. PATCHES OF BLOWING DUST ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE... FOR FURTHER INFORMATION. $$ BEAN WEATHER.GOV/HANFORD
487 WWUS76 KHNX 300240 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 740 PM PDT FRI OCT 29 2010 ...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE GRAPEVINE AREA AND EXTREME SOUTH END OF THE SAN JOAQUIN VALLEY... .AN APPROACHING PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY WINDS TO THE TEHACHAPI MOUNTAINS AND SOUTH END OF THE SAN JOAQUIN VALLEY. CAZ092-095-300900- /O.CON.KHNX.WI.Y.0039.000000T0000Z-101030T0900Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS- 740 PM PDT FRI OCT 29 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE GRAPEVINE... A WIND ADVISORY FOR THE GRAPEVINE REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. * WINDS: SOUTHERLY WINDS WILL GUST TO 40 TO 50 MPH ALONG THE NORTH SLOPE OF THE GRAPEVINE...AND 35 TO 40 MPH IN THE SAN JOAQUIN VALLEY NEAR AND SOUTH OF BAKERSFIELD. * TIMING: SOUTHERLY WINDS WILL INCREASE THIS EVENING IN ADVANCE OF A COLD FRONT APPROACHING FROM THE WEST. STRONG WIND GUSTS WILL OCCUR UNTIL THE COLD FRONT MOVES EAST OF THE REGION EARLY SATURDAY MORNING. * IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT AT TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. PATCHES OF BLOWING DUST ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE... FOR FURTHER INFORMATION. $$ DURFEE WEATHER.GOV/HANFORD
789 WWUS76 KHNX 300853 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 153 AM PDT SAT OCT 30 2010 CAZ092-095-301000- /O.EXP.KHNX.WI.Y.0039.000000T0000Z-101030T0900Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS- 153 AM PDT SAT OCT 30 2010 ...WIND ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING FOR THE GRAPEVINE... THE WIND ADVISORY FOR THE GRAPEVINE WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING. WINDS HAVE TURNED AROUND TO THE WEST NORTHWEST AND HAVE WEAKENED BELOW ADVISORY LEVEL. $$ JDB WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Oct 28, 9:50 AM PDT, 58 minutes earlier.
Area forecast discussion, Oct 28, 9:50 AM PDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 950 AM PDT THU OCT 28 2010 .SYNOPSIS... WEAK HIGH PRESSURE IS EXPECTED TO REMAIN OVER THE REGION TODAY BEFORE A LOW PRESSURE SYSTEM ARRIVES WITH RAIN AND HIGHER ELEVATION SNOW FRIDAY INTO SATURDAY AFTERNOON. ANOTHER RIDGE OF HIGH PRESSURE WILL BRING DRY AND WARMER CONDITIONS SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. && .UPDATE... TEMPERATURES RUNNING SEVERAL DEGREES WARMER ACROSS MUCH OF THE AREA. THE ONE EXCEPTION IS TOWARDS THE KERN COUNTY DESERT DUE TO A PERSISTENCE OFFSHORE FLOW. OFFSHORE WINDS OUT OF THE HIGH DESERT RESULTING IN GUSTY WINDS THROUGH AND BELOW TEHACHAPI MOUNTAIN PASSES ESPECIALLY THE GRAPEVINE AREA. THINK THE GUSTY WINDS WILL DIMINISH DURING THE AFTERNOON AS EAST GRADIENTS SHIFT MORE SOUTH. HIGH CLOUDS PROVIDING FILTERED SUNSHINE TODAY AS SOME SUBTROPICAL MOISTURE HAS ENTRAINED INTO THE UPPER LOW. WARMEST TEMPERATURES TODAY TOWARDS THE SOUTH END OF THE SAN JOAQUIN FROM DOWNSLOPING FLOW OFF THE TEHACHAPIS. NO UPDATE PLANNED. .DISCUSSION...A DEEP UPPER LOW BETWEEN 130/140W WILL CONT TO MOVE SE TOWARD THE CENTRAL CA COAST THE NEXT 24 HRS. A RELATIVELY MILD S-SE FLOW AHEAD OF THE TROF WILL MODERATE TEMPS MORE TODAY. SOME DOWNSLOPE OFF THE TEHACHAPIS MAY SEND TEMPS INTO THE LOWER 80S IN THE SOUTH VALLEY TODAY...AND AGAIN FRI. ELSEWHERE...TEMPS WILL LIKELY BE SEVERAL DEGS ABOVE SEASONAL AVERAGES. THE UPPER LOW APPROACHING THE REGION WILL PUSH MOISTURE AND THE ASSOCIATED COLD FRONT THRU FRI NITE. RAIN WILL SPREAD INLAND FRI...POSSIBLY REACHING THE WEST SIDE OF THE VALLEY LATE FRI MORNING OR AFTERNOON...THEN ACROSS THE REST OF THE AREA FRI EVE. THERE WILL BE ABOUT A 3-6 HOUR WINDOW OF PRECIP AS THE UPPER TROF WILL MOVE THRU FAIRLY QUICKLY. HOWEVER THE UPSTREAM KICKER WILL REACH THE PAC NW SAT AND KEEP SOME SCATTERED LIGHT PRECIP OVER CENTRAL CA...ESPECIALLY IN THE SRN SIERRA. AN INCREASING SOUTHERLY FLOW OVER THE REGION MAY KICK UP SOME GUSTY WINDS AT TIMES FRI...ESPECIALLY IN THE SJV JUST AHEAD OF AND BEHIND THE COLD FRONT. GUSTY WEST WINDS ARE ALSO POSSIBLE THRU AND BELOW PASSES OF THE KERN MTNS/DESERTS LATE FRI AND SAT. QPF WITH THIS SYSTEM DOESNT LOOK OVERLY IMPRESSIVE DUE TO ITS FAIRLY RAPID MOVEMENT...AND OROGRAPHIC LIFT OVER THE SIERRA WILL BE MINIMAL DUE TO THE SOUTHERLY FLOW. RAINFALL AMOUNTS OF A HALF INCH OR SO ARE POSSIBLE IN THE VALLEY FROM FRESNO NORTH...DROPPING OFF TO A TENTH OR TWO IN THE SOUTH END. UP TO ONE INCH COULD OCCUR IN THE SRN SIERRA...LESS IN THE TEHACHAPIS. EVEN A FEW HUNDREDTHS ARE POSSIBLE IN THE HIGH DESERTS. THE SNOW LEVEL IS FCST TO DROP TO 6-7K LATE FRI NITE. TOTAL SNOWFALL IS EXPECTED TO BE LESS THAN A FOOT IN THE SRN SIERRA...AND A WINTER WX ADVISORY FOR FRI NITE AND EARLY SAT MAY BE NEEDED LATER TODAY OR TONIGHT. FOR SUNDAY AND INTO MID-WEEK...A STRONG UPPER RIDGE IS FCST TO BUILD BY THE MEDIUM RANGE MODELS...THOUGH SOME WEAKENING IS SEEN WED OR THURS. THIS...COMBINED WITH A NEUTRAL OR WEAK OFFSHORE FLOW SHOULD PUSH TEMPS TO ABOVE CLIMO MON AND/OR TUES WITH H5 HEIGHTS INCREASING TO 588+ DM AND FCST H85 TEMPS OF 17-19 DEGS/C. && .AVIATION... STRONG SOUTHERLY WINDS GUSTING TO 35 KNOTS OR GREATER WILL PERSIST THROUGH THE GRAPEVINE AND AT THE SOUTH END OF THE SAN JOAQUIN VALLEY THROUGH TONIGHT. OTHERWISE..VFR CONDITIONS CAN BE EXPECTED ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z FRIDAY. && .AIR QUALITY ISSUES... NONE && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...MV AVN/FW...BEAN SYNOPSIS...TLM WEATHER.GOV/HANFORD
Hazardous weather outlook, Oct 28, 5:20 AM PDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 520 AM PDT THU OCT 28 2010 CAZ089>099-291230- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 520 AM PDT THU OCT 28 2010 ...RAIN AND HIGHER ELEVATION SNOW WITH GUSTY WINDS ON FRIDAY AND SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF INTERIOR CENTRAL CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A PACIFIC STORM SYSTEM WILL BRING RAIN AND HIGHER ELEVATION SNOW ALONG WITH BREEZY TO WINDY CONDITIONS TO THE REGION. RAIN AND SNOW WILL BEGIN IN THE NORTH ON FRIDAY AND SPREAD SOUTH AND EAST BY FRIDAY EVENING. RAINFALL AMOUNTS SHOULD GENERALLY BE AROUND A QUARTER TO HALF AN INCH IN MUCH OF THE SAN JOAQUIN VALLEY WITH HIGHER AMOUNTS POSSIBLE IN THE SIERRA NEVADA FOOTHILLS FROM FRIDAY AFTERNOON INTO SATURDAY MORNING. LESSER AMOUNTS ARE EXPECTED IN THE WEST SIDE AND SOUTHERN END OF THE VALLEY WHERE GUSTY WINDS ARE POSSIBLE. RAIN WILL TAPER OFF IN MOST LOCATIONS BY SATURDAY MORNING WITH LINGERING SHOWERS IN THE SIERRA NEVADA AND NEARBY FOOTHILLS THROUGH SATURDAY AFTERNOON. THIS SYSTEM WILL BE RELATIVELY COOL WITH SNOW LEVELS OVER THE SIERRA NEVADA STARTING AT AROUND 7500 FEET FRIDAY AFTERNOON FALLING TO AROUND 5500 FEET BY EARLY SATURDAY MORNING. SNOW AMOUNTS OF AROUND 6 TO 10 INCHES ABOVE 7000 FEET ARE POSSIBLE FROM FRIDAY EVENING UNTIL SATURDAY MORNING FROM YOSEMITE SOUTHWARD TO SEQUOIA NATIONAL PARK. BREEZY CONDITIONS WITH GUSTY WEST TO SOUTHWEST WINDS ARE POSSIBLE DURING FRIDAY AFTERNOON INTO SATURDAY AFTERNOON ALONG THE WEST SIDE AND SOUTH END OF THE SAN JOAQUIN VALLEY...INCLUDING NEAR THE BASE OF THE GRAPEVINE. WINDY CONDITIONS ARE POSSIBLE IN THE DESERT AREAS IN KERN COUNTY...WITH THE STRONGEST GUSTS BELOW THE PASSES AND CANYONS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. BSO WEATHER.GOV/HANFORD
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 7:35 PM PDT | Wind Advisory | HNX | 9 hr |
Nearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.